| Model Number |
6570-0-032 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a surgeon noticed the actual implanted head was not -4mm, it was +4mm head.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.This is a product mix issue, so the device information located on the outer box label is being reported in section d and the information for the device that was actually inside the package is : cat# 6570-0-232; delta v-40 ceramic head 32/+4; lot# 89546202.Product field action has been initiated.Investigation ongoing.
Additional Manufacturer Narrative
Reported event: an event regarding product mix involving a ceramic head was reported.The event is in the scope of nc and therefore the event is confirmed.Method & results: product evaluation and results: not performed as the device remained implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been 8 other similar events for the lot referenced.Conclusions: the reported product mix was confirmed.Nc was raised to further address this event.
Event or Problem Description